# SDR SWAA2022032109908

- Difficulty date: September 23, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 47,907 hours, 28,498 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH DEFLECTION RIB UPPER SHELF PANEL LWR CENTER SEAL RETAINER CRACKED ON FWD SIDE (MARKED) / REMOVED CRACKED LEFT HAND DEFLECTION RIB UPPER SHELF PANEL LOWER CENTER SEAL RETAINER ANGLE AND INSTALLED NEW SEAL RETAINER ANGLE I/A/W SRM 51-40-02.
